Characterizations of life distributions from percentile residual lifetimes

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Characterizations of life distributions from percentile residual lifetimes

TitleCharacterizations of life distributions from percentile residual lifetimes
Publication TypeJournal Article
Year of Publication1985
AuthorsJoe, H
JournalAnnals of the Institute of Statistical Mathematics
Volume37
Pagination165-172
ISSN0020-3157
DOI10.1007/BF02481089